SENATOR DOLE'S VISIT TO NEW MEXICO, COLORADO, MONTANA, WASHINGTON AND OREGON

Thursday and Friday, October 28-29, 1976

Thursday, October 28, 1976

BAGGAGE CALL: 8:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed outside your room, unlocked, no later than 8:00 a.m.

PRESS NOTE: Baggage should be placed outside your room, unlocked, no later than 8:00 a.m.

PRESS NOTE: Press proceed to press platform to pre-position for Senator Dole's entrance and remarks.

9:23 a.m. The Senator departs Suite and proceeds to Rio Grande Room for GOP breakfast.

9:28 a.m. The Senator arrives Rio Grande Room, off-stage holding area.

9:29 a.m. Introduction of the Senator by Senator Domenici.

Senator Dole proceeds to podium and remains standing.

OPEN PRESS COVERAGE

9:30 a.m. The Senator's remarks begin.

FULL PRESS COVERAGE

9:40 a.m. The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

. . . .

The Senator departs platform and greets reception guests en route motorcade for boarding.

9:50 a.m.

1000

MOTORCADE DEPARTS Roswell Inn en route Roswell Airport.

(Driving time: 20 minute)

10:10 a.m.

MOTORCADE ARRIVES Roswell Airport, Lufthansa Terminal.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press filing center located

....

in Lufthansa Terminal.

Press facilities: 10 LD's

PRESS NOTE: Press filing time = 35

minutes.

10:45 a.m.

CAMPAIGN EXPRESS DEPARTS Roswell Airport en route Denver, Colorado.

(Flying time: 35 minutes) (No time change) 5:15 p.m. PDT

grade of the contract of

CAMPAIGN EXPRESS ARRIVES Spokane Geiger Field, Main Terminal, gate 11.

Advanceman: R. Ahearn

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: B. Wildhack The Senator will be met by: Bud Pardini, State PFC Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows: Lead R. Ahearn Limo Senator Dole Follow up Control J. Waters P. Russo D. Owen B. Wildhack Press 1 Press 2 L. Speakes Press 3 D. Wendell Spare All Others Guest and staff bus Tail

The Senator proceeds to motorcade for boarding.

5:25 p.m.

MOTORCADE DEPARTS Spokane Geiger Field en route Ridpath Motor Inn.

(Driving time: 10 minutes)

5:35 p.m.

MOTORCADE ARRIVES Ridpath Motor Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Keith Hollenback, Manager Ridpath Motor Inn

2010

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area. Staff office is located in Room 265.

PRESS NOTE: Press will be escorted through through separate entrance to position at press platform for Senator Dole's remarks. Press facilities: 5 LD's

The Senator proceeds to holding area.

5:40 p.m. The Senator arrives holding area.

PERSONAL/STAFF TIME: 5 minutes

5:45 p.m. The Senator departs holding room en route Empire Ballroom

for rally.

\$ - 17

5:50 p.m. The Senator arrives Empire Ballroom.

CROWD SITUATION OPEN PRESS COVERAGE

5:50 p.m. Announcement of the Senator

5:51 p.m. The Senator proceeds to platform and remains standing.

5:54 p.m. Introduction of the Senator by Bud Pardini

5:55 p.m. The Senator's remarks begin.

FULL PRESS COVERAGE
KHQ TV will broadcast live (ABC affiliate)

6:05 p.m. The Senator's remarks conclude.

The Senator departs platform and mingles with crowd.

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Room 265.

PRESS NOTE: Press Center located Legend

Dining Room.

Press facilities: 10 LD's

PRESS NOTE: Audio feed of the local TV tapings will be piped into the Press

Center.

6:15 p.m. The Senator departs Empire Ballroom and proceeds to Legend Lounge.

6:20 p.m. The Senator arrives Legend Lounge for TV tapings.

6:25 p.m. TV taping - KXLY-TV (ABC affiliate)
Interview conducted by: Cole Bunzle

6:30 p.m. KXLY-TV interview concluded

6:35 p.m. TV taping - KHQ-TV (NBC affiliate)
Interview conducted by Bob Baker

6:40 p.m. KHQ-TV interview concluded

6:45 p.m. TV taping - KREM-TV (CBS affiliate)
Interview conducted by: Jeff Lawsson

6:50 p.m. KREM-TV interview concluded.

6:55 p.m. The Senator departs Lengend Lounge and proceeds to Suite.

7:00 p.m. The Senator arrives Suite.

PERSONAL/STAFF TIME: 40 minutes

PRESS NOTE: Press filing time = 40 minutes.

7:35 p.m.

e E

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

-1:-

7:40 p.m.

9 - 32 -

The Senator departs Suite and proceeds to motorcade for

boarding.

7:45 p.m.

MOTORCADE DEPARTS Ridpath Motor Inn en route Spokane

Geiger Field.

(Driving time: 10 minutes)

7:55 p.m.

MOTORCADE ARRIVES Spokane Geiger Field, Main Terminal, Gate 11.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

8:00 p.m. PDT CAMPAIGN EXPRESS DEPARTS Spokane, Washington en route Pendleton, Oregon.

(Flying time: 40 minutes)
(No time change)

11:20 a.m. CDT

CAMPAIGN EXPRESS ARRIVES Denver Airport, Beech Craft area, Denver, Colorado.

Advanceman: J. Reppert

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: C. Short

The Senator will be met by:
Keith Brown, Colorado State PFC Chairman and
National Committeeman
Michael South, Colorado PFC Vice-Chairman
Steve Dunkin, Colorado PFC Vice-Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

J. Reppert

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owen

Press 1

C. Short

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest and Staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

11:30 a.m.

MOTORCADE DEPARTS Denver Airport en route Merchandise Mart, Denver.

(Driving time: 20 minutes)

11:50 a.m.

MOTORCADE ARRIVES Merchandise Mart for rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to staff viewing area in Ballroom.

PRESS NOTE: Press will be escorted to press platform to pre-position for entrance of Senator Dole and Governor Ronald Reagan.

Camera throw 54'

The Senator proceeds to holding room.

11:55 a.m.

The Senator arrives holding room.

12:00 p.m.

Governor Ronald Reagan arrives holding room.

12:05 p.m.

The Senator, accompanied by Governor Reagan, departs holding room en route Ballroom for GOP rally.

12:10 p.m.

The Senator and Governor Reagan arrive Ballroom announcement area.

12:10 p.m.

Announcement of the Senator and Governor Reagan by Carl Williams, Colorado GOP Chairman.

...

12:11 p.m.

The Senator, accompanied by Governor Reagan, enters Ballroom and proceeds to platform where both remain standing.

CROWD SITUATION
OPEN PRESS COVERAGE

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

12:15 p.m. Pledge of Allegiance by Ed Scott, Congressional

12:17 p.m. Introduction of the Senator by Governor Reagan

12:20 p.m. The Senator's remarks begin.

11:45 a.m.

MDT

FULL PRESS COVERAGE

12:30 p.m. The Senator's remarks conclude.

12:30 p.m. GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

12:35 p.m. The Senator departs platform and proceeds to motorcade for boarding.

12:40 p.m. MOTORCADE DEPARTS Merchandise Mart en route Denver Airport

(Driving time: 20 minutes)

1:00 p.m. MOTORCADE ARRIVES Denver Airport

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

PRESS NOTE: Press filing area located at ramp. Press facilities: 10 LD's Press filing time = 40 minutes

.

The Senator proceeds to aircraft for boarding.

PERSONAL/STAFF TIME: 45 minutes

CAMPAIGN EXPRESS DEPARTS Denver Airport, Denver, Colorado, en route Billings, Montana

(Flying time: 1 hour 25 minutes) (No time change)

3:10 p.m. MDT Advanceman: M. Scanlon CAMPAIGN EXPRESS ARRIVES Billings Logan Airport, Billings, Montana.

Press Advance: L. Benes CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:
Stan Berger, Candidate for U.S. Senate
Attorney General Robert Woodall, Candidate
for Governor
State Senator (Mrs.) Toni Rosell, Candidate
for Lt. Governor

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows: Lead M. Scanlon Limo Senator Dole Follow up Control J. Waters P. Russo D. Owens Press 1 L. Benes Press 2 L. Speakes Press 3 D. Wendell Spare Guest and Staff bus All others Tail

The Senator proceeds to motorcade for boarding.

3:20 p.m.

MOTORCADE DEPARTS Billings Logan Airport en route Rocky Mountain College

(Driving time: 8 minutes)

3:30 p.m.

 ${\tt MOTORCADE}$ ARRIVES Fortin Center, Rocky Mountain College for speech.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by: Local officials

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff seating area adjacent to press platform.

PRESS NOTE: Press will be escorted down one flight of stairs to position at press platform for Senator Dole's entrance and remarks.

The Senator proceeds to holding room, 2nd floor conference center.

3:35 p.m. The Senator arrives holding room.

PERSONAL/STAFF TIME: 5 minutes

3:40 p.m. The Senator departs holding room and proceeds to main gymnasium.

3:45 p.m. The Senator arrives main gymnasium for rally and proceeds to podium where he remains standing.

CROWD SITUATION
OPEN PRESS COVERAGE

3:48 p.m. Introduction of platform guests by Jack Reberg

3:50 p.m. Introduction of the Senator by State Senator Allen Kolstad.

3:55 p.m. The Senator's remarks begin.

FULL PRESS COVERAGE

4:05 p.m. The Senator's remarks conclude.

The Senator departs platform and greets the crowd.

4:05 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to reception in Room 152, Fortin Center.

PRESS NOTE: Press Center located adjacent to Press platform. Press

facilities: 10 LD's

PRESS NOTE: Press filing time = 30 minutes.

4:15 p.m. The Senator departs gymnasium and proceeds to Room 152.

4:20 p.m. The Senator arrives Room 152 for informal reception with candidates, GOP officials and office holders.

ATTENDANCE: 35
PRESS POOL COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

4:40 p.m. The Senator departs Room 152 for motorcade.

4:45 p.m. MOTORCADE DEPARTS Fortin Center, Rocky Mountain College en route Billings Logan Airport.

(Driving time: 10 minutes)

4:55 p.m. MOTORCADE ARRIVES Billings Logan Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

The Senator proceeds to aircraft for boarding.

CAMPAIGN EXPRESS DEPARTS Billings Logan Airport, Billings, Montana en route Spokane, Washington.

(Flying time: 2 hour 40 minutes)
(Time Change: -1)

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

8:40 p.m. PDT

10 5 .

CAMPAIGN EXPRESS ARRIVES Pendleton Municipal Airport, United Lines, Pendleton, Oregon

Advanceman: B. McLaughlin CLOSED ARRIVAL
OPEN PRESS COVERAGE

Press Advance: R. McEvoy

The Senator will be met by:
Mayor Eddie Knopp
George Corey, PFC Co-Chairman, Umatilla County
Joseph Burns, PFC Co-Chairman, Umatilla County
Clarence Burke, Chief of Umatilla Tribe

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows: Lead B. McLaughlin Limo Senator Dole Follow up Control J. Waters P. Russo D. Owen Press 1 R. McEvoy Press 2 L. Speakes Press 3 D. Wendell Spare Guest and staff bus All others Tail

The Senator proceeds to motorcade for boarding.

8:50 p.m.

MOTORCADE DEPARTS Pendleton Municipal Airport en route Indiana Hills Motor Inn, Pendleton, Oregon.

(Driving time: 10 minutes)

9:00 p.m.

MOTORCADE ARRIVES Indian Hills Motor Inn, Pendleton, Oregon

CLOSED ARRIVAL OPEN PRESS COVERAGE The Senator will be met by:
Mr. Larry Moss, Manager, Indian Hills Motor Inn

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Room 305, for room assignments and room keys. You are free for the evening.

PRESS NOTE: Press Center located Room

221.

Press facilities: 15 LD's

The Senator proceeds to Suite.

9:05 p.m. The Senator arrives Suite.

PRESS NOTE: Press proceeds to press center to receive motel and room assignments, keys and shuttle bus assignments.

PRESS NOTE: Press luggage will be delivered to your assigned motel room.

9:30 p.m. Press proceed to assigned shuttle bus.

9:35 p.m. Shuttle buses depart Indian Hill Motel en route assigned motel.

9:40 p.m. Shuttle bus #1 arrives Travel Lodge Motel.

PRESS NOTE: You are free for the evening.

9:40 p.m. Shuttle bus #2 arrives Imperial 400 Motel.

PRESS NOTE: You are free for the evening.

9:45 p.m. Shuttle bus #3 arrives Longhour Motel

PRESS NOTE: You are free for the evening.